6 doctors weighed in:

How does your appetite on citalopram?

6 doctors weighed in
Dr. Keith Stockerl-Goldstein
Internal Medicine - Hematology & Oncology
5 doctors agree

In brief: No changes generally

Some people on citalopram will have a decreased appetite but this is not a common complaint with this medication.
If you notice a major change in your appetite or weight on this medication talk with the physician who prescribed it about whether you may do better with an alternative medication.

In brief: No changes generally

Some people on citalopram will have a decreased appetite but this is not a common complaint with this medication.
If you notice a major change in your appetite or weight on this medication talk with the physician who prescribed it about whether you may do better with an alternative medication.
Dr. Keith Stockerl-Goldstein
Dr. Keith Stockerl-Goldstein
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors